# SDR SWIA202503270019

- Difficulty date: March 19, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 44,653 hours, 32,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL DENT ON AFT PART OF R/H FUSELAGE BELOW R/H ENGINE ASSY. DAMAGE LOCATION FOUND TO BE APPROXIMATELY 0.5" INCHES AFT OF THE AFT RIVET LINE OF FRAME 1051.3. DENT SPANS VERTICALLY APPROXIMATELY 6 INCHES AND INTERSECTS STGR 14R AT THE DENT MID-POINT. AT THE DEEPEST POINT DENT DEPTH MEASURES 0.061" WIDTH APPROXIMATELY 1.85" HEIGHT 6". FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS PER SRM 53-61-06. (FILED CLOSED)CONFIRMED DENT ON AFT PART OF R/H FUSELAGE BELOW R/H ENGINE ASSY. APPROXIMATELY 0.06 DEPTH AND 6 INCHES IN LENGTH AFT OF THE AFT RIVET LINE OF FRAME 1051.3. AND STGR14R.  PERFORMED REPAIR IAW REO 670-53-61-2482 EV -- ATED 2025-03-25 WITH NO OLTHER ISSUES NOTED. PERFORMED EDDY CURRENT INSPECTION ON THE AFFECTED AREA AND CUT-OUT EDGEDS PER STEP 3,NO CRACKS NOTED. SEE ATTACHED MOJOR REPAIR M-337 AND TASK CARD 51-900-1002-SKY
